# SDR ASAA0641194

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 26,739 hours, 14,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Bs 860-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR SILL HAS AREA OF CORROSION.  REPLACED AFT GALLEY SERVICE DOOR SILL IAW SRM 51-40-02.
